Advertisement

Mathematische Annalen

, Volume 204, Issue 3, pp 203–209 | Cite as

Hyperbolically imbedded spaces and the big Picard theorem

  • Peter Kiernan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bloch, A.: Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires. Ann. de l'Ecole Normale43, 309–362 (1926).Google Scholar
  2. 2.
    Cartan, H.: Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires et leurs applications. Ann. de l'Ecole Normale45, 255–346 (1928).Google Scholar
  3. 3.
    Dufresnoy, J.: Théorie nouvelle des familles complexes normales. Ann. de l'Ecole Normale61, 1–44 (1944).Google Scholar
  4. 4.
    Eisenman, D.: Intrinsic measures on complex manifolds and holomorphic mappings. Mem. Ann. Math. Soc., No.96, 1–80 (1970).Google Scholar
  5. 5.
    Fujimoto, H.: On holomorphic maps into a taut complex space. Nagoya Math. J.46, 49–61 (1972).Google Scholar
  6. 6.
    Fujimoto, H.: Extensions of the big Picard theorem. To appear in Tohoku Math. J.Google Scholar
  7. 7.
    Fujimoto, H.: Families of holomorphic maps into projective space omitting some hyperplanes. To appear.Google Scholar
  8. 8.
    Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331–368 (1962).Google Scholar
  9. 9.
    Green, M.: Holomorphic maps into complex projective space omitting hyperplanes. Trans. A. M. S.169, 89–103 (1972).Google Scholar
  10. 10.
    Green, M.: Some Picard theorems for holomorphic maps to algebraic varieties. Thesis (1972), Princeton.Google Scholar
  11. 11.
    Kelley, J.: General Topology. Princeton, N. J.: Van Nostrand 1955.Google Scholar
  12. 12.
    Kiernan, P.: Extension of holomorphic maps. Trans A. M. S.172, 347–355 (1972).Google Scholar
  13. 13.
    Kiernan, P., Kobayashi, S.: Satake compactification and extension of holomorphic mappings. Invent. math.16, 237–248 (1972).Google Scholar
  14. 14.
    Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. New York: Marcel Dekker 1970.Google Scholar
  15. 15.
    Kobayashi, S., Ochiai, T.: Satake compactification and the great Picard theorem. J. Math. Soc. Japan23, 340–350 (1971).Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Peter Kiernan
    • 1
  1. 1.Department of MathematicsUniversity of British ColumbiaVancouver 8Canada

Personalised recommendations